# SDR TSAA0253047

- Difficulty date: February 18, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457702
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 1.25 INCH FUSELAGE SKIN CRACK AT BS 727 STRINGER 15L.  CONFIRMED CRACK REMOVED USING HFEC METHOD.  FABRICATED AND INSTALLED A .050 INCH DOUBLER IAW SRM 53030-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
